MathSciNet Relay Station
MathSciNet bibliographic data
MR908626 62G05 (62F10 94A17)
Kozachenko, L. F.; Leonenko, N. N. A statistical estimate for the entropy of a random vector. (Russian) Problemy Peredachi Informatsii 23 (1987), no. 2, 9–16.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement